Electron. J. Diff. Equ., Vol. 2014 (2014), No. 191, pp. 1-17.

Weighted pseudo periodic solutions of neutral functional differential equations

Zhinan Xia

In this article, we introduced and explore the properties of two sets of functions: weighted pseudo periodic functions of class r, and weighted Stepanov-like pseudo periodic functions of class r. We show the existence and uniqueness of weighted pseudo periodic solution of class r that are solutions to neutral functional differential equations. Other applications to partial differential equations and scalar reaction-diffusion equations with delay are also given.

Submitted March 6, 2014. Published September 16, 2014.
Math Subject Classifications: 35R10, 35B40.
Key Words: Weighted pseudo periodicity; weighted Stepanov-like pseudo periodic; neutral functional differential equation; Banach contraction mapping principle.

Show me the PDF file (259 KB), TEX file, and other files for this article.

Zhinan Xia
Department of Applied Mathematics
Zhejiang University of Technology
Hangzhou, Zhejiang, 310023, China
email: xiazn299@zjut.edu.cn

Return to the EJDE web page